Alert archive / North Dakota / Tornado Warnings in 2008
Tornado Warning 50, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Aug 1, 2008, 8:54 PM MDT for Dunn County, North Dakota. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2008, 8:54 PM MDT (02:54 UTC)
- Expired
- Aug 1, 2008, 9:16 PM MDT
- In force
- 22 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
County Dunn County, ND
The radar
The Bismarck radar (KBIS), 127 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 8:08 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.9 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -158 J/kg
- Mixed-layer LCL
- 2500 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KBIS 020254
TORBIS
NDC025-020330-
/O.NEW.KBIS.TO.W.0050.080802T0254Z-080802T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
854 PM MDT FRI AUG 1 2008
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN DUNN COUNTY IN SOUTHWEST NORTH DAKOTA...
* UNTIL 930 PM MDT
* AT 853 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MARSHALL...
OR 30 MILES NORTHEAST OF DICKINSON...MOVING SOUTHEAST AT 23 MPH.
* THE TORNADO WILL BE NEAR...
MARSHALL BY 905 PM MDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.
LAT...LON 4701 10248 4723 10250 4728 10241 4704 10215
4703 10216
TIME...MOT...LOC 0254Z 319DEG 20KT 4721 10237
$$
PJA2 follow-up statements
000
WWUS53 KBIS 020303
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1003 PM CDT FRI AUG 1 2008
NDC025-020330-
/O.CON.KBIS.TO.W.0050.000000T0000Z-080802T0330Z/
DUNN ND-
902 PM MDT FRI AUG 1 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM MDT FOR
SOUTHEASTERN DUNN COUNTY...
AT 857 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR MARSHALL...OR 30
MILES NORTHEAST OF DICKINSON...MOVING SOUTHEAST AT 23 MPH. THIS IN
ADDITION TO A TORNADO WARNING FOR SOUTHWESTERN MERCER COUNTY
THE TORNADO WILL BE NEAR...
RURAL SOUTHEASTERN DUNN COUNTY AT 920 PM MDT
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.
LAT...LON 4701 10248 4723 10250 4728 10241 4704 10215
4703 10216
TIME...MOT...LOC 0302Z 319DEG 20KT 4718 10233
$$
PJA000
WWUS53 KBIS 020316
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1016 PM CDT FRI AUG 1 2008
NDC025-020326-
/O.CAN.KBIS.TO.W.0050.000000T0000Z-080802T0330Z/
DUNN ND-
916 PM MDT FRI AUG 1 2008
...THE TORNADO WARNING FOR SOUTHEASTERN DUNN COUNTY IS CANCELLED...
THE ROTATION HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT RISK OF
A TORNADO. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THIS
STORM UNTIL 1100 PM CDT...1000 PM MDT.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM MDT
SATURDAY MORNING FOR WESTERN NORTH DAKOTA.
LAT...LON 4701 10248 4723 10250 4728 10241 4704 10215
4703 10216
TIME...MOT...LOC 0316Z 319DEG 20KT 4712 10226
$$
PJAWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Aug 1, 2:24 PM MDT, 6 hours 30 minutes earlier.
Area forecast discussion, Aug 1, 2:24 PM MDT, 6 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 324 PM CDT FRI AUG 1 2008 .SHORT TERM...FRIDAY THROUGH MONDAY NIGHT... BROAD LEE TROUGHING/LOW CENTER IS FORECAST TO PROGRESS EASTWARD BENEATH MODEST MIDDLE/UPPER LEVEL HEIGHT FALLS THIS EVENING. DESPITE HIGH CLOUD BASES...EXPECT THAT A COUPLE STRONG TO SEVERE THUNDERSTORMS WILL FORM OVER WESTERN NORTH DAKOTA LATE THIS EVENING. SHEAR PROFILES SUGGEST THAT THE POTENTIAL FOR SUPERCELLS IS GOOD...BUT THE PRESENCE OF CAPPING SHOULD KEEP CONVECTION ISOLATED UNTIL AFTER SUNSET. THEN...LOW-LEVEL JET MOISTURE TRANSPORT SHOULD DESTABILIZE THERMAL PROFILES AND INCREASE THUNDERSTORM COVERAGE AS MORE FAVORABLE DYNAMICS SPREAD ACROSS WESTERN AND CENTRAL NORTH DAKOTA. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREAT...GIVEN THAT LOW BOUNDARY LAYER RELATIVE HUMIDITIES WILL LIMIT LOW LEVEL STRETCHING OF AMBIENT LOW-LEVEL VORTICITY. THUNDERSTORMS SHOULD PROGRESS INTO THE MORNING AS THE ASSOCIATED COLD FRONT PUSHES THROUGH THE AREA...BUT NOT BEFORE VERY STRONG WARM AIR ADVECTION LEADS TO MID AND UPPER 90S MAXIMUM TEMPERATURES ACROSS CENTRAL NORTH DAKOTA. BEHIND THE FRONT IN THE WEST...COLD AIR ADVECTING NORTHERLIES SHOULD LIMIT MAXIMUM TEMPERATURES TO THE LOWER 90S. SATURDAY AFTERNOON MIXING AND THE PRESENCE OF WEAK SHORTWAVE ENERGY RIDING OVER THE WESTERN U.S. RIDGE SHOULD ONCE AGAIN ERODE THE CAP IN SOME AREAS. STRONGLY SHEARED HODOGRAPHS AND SUFFICIENT CAPE SHOULD PROMOTE SUPERCELLS TO BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS AGAIN THE CONCERN WITH HIGH STORM BASES. ASSORTED MIDDLE LEVEL SHORTWAVES EMBEDDED IN THE MAIN BELT OF WESTERLIES PASSING OVER NORTH DAKOTA JUSTIFY A CHANCE FOR PRECIPITATION THROUGH MUCH OF THE REST OF THE PERIOD...WHILE TEMPERATURES AND DEWPOINTS SHOULD REMAIN CLOSE TO CLIMATOLOGY. .LONG TERM...TUESDAY THROUGH FRIDAY NIGHT HUDSON BAY LOW REMAINS OVER HUDSON BAY AND GREAT LAKES AREA...KEEPING A NORTHWEST FLOW ALOFT OVER NORTH DAKOTA. MAY GET A SHOT OF VORT ENERGY ROUNDING THE LOW ON THE WEST SIDE FOR ISOLATED SHOWERS OR THUNDER...BUT NOT ENOUGH REASON TO PUT EVEN A SLIGHT CHANCE OF PRECIP AT THIS TIME. SLIGHTLY COOLER FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 70S TO MID 80S AND LOWS MAINLY IN THE 50S. && .AVIATION... HIGH PRESSURE OVER MINNESOTA THIS AFTERNOON WITH BROAD LOW PRESSURE IN THE LEE SIDE OF THE ROCKIES. SOUTH TO SOUTHEAST WINDS TO PERSIST THROUGHOUT THE NIGHT OVER CENTRAL AND EASTERN NORTH DAKOTA. IN THE WEST...THE BROAD LOW/TROUGH WILL MOVE INTO THE WESTERN DAKOTAS AFTER MIDNIGHT TONIGHT AND THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NORTHWESTERN NORTH DAKOTA AROUND/AFTER MIDNIGHT...THEN SPREADING EAST ACROSS CENTRAL NORTH DAKOTA EARLY SATURDAY MORNING...AND MOVING INTO THE RED RIVER VALLEY SATURDAY AFTERNOON. NORTH TO NORTHWEST WINDS BEHIND THE TROUGH. && .FIRE WEATHER... LOW PRESSURE IN MONTANA IS FORECAST TO CAUSE SOUTHEAST WINDS TO INCREASE THROUGH THE AFTERNOON. GUSTY WINDS OF 15 TO 25 MPH ARE EXPECTED TO CONTINUE ACROSS PORTIONS OF WESTERN AND SOUTHWESTERN NORTH DAKOTA DURING THE AFTERNOON AND EVENING. AT THE SAME TIME...HOT AFTERNOON TEMPERATURES IN THE MIDDLE AND UPPER 90S WILL AID IN BRINGING THE AFTERNOON AND EARLY EVENING RELATIVE HUMIDITIES DOWN TO BETWEEN 13 AND 18 PERCENT. THIS IS DESPITE THE MOISTURE RETURN ASSOCIATED WITH AFOREMENTIONED SOUTHEASTERLY FLOW. THE ABOVE CONDITIONS ALONG WITH VERY DRY FUEL CONDITIONS ARE EXPECTED TO CREATE CRITICAL FIRE WEATHER BEHAVIOR IN THE FORM OF EXPLOSIVE FIRE GROWTH...SHOULD A FIRE IGNITE. CONSEQUENTLY...A RED FLAG WARNING IS IN EFFECT FOR WESTERN NORTH DAKOTA UNTIL 10 PM CDT/9 PM MDT. ADDITIONALLY...THERE IS A CHANCE OF THUNDERSTORMS ACROSS SOUTHWESTERN NORTH DAKOTA THIS EVENING. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE AFTER DARK AS BETTER FORCING MOVES IN WITH THE LOW. FOR SATURDAY...EXPECT SCATTERED MORNING SHOWERS AND THUNDERSTORMS...WITH WINDS SHIFTING FROM SOUTHERLY TO NORTHWESTERLY AS AN ASSOCIATED COLD FRONT PASSES THE AREA. LESS DRY CONDITIONS ARE FORECAST BEHIND THE FRONT. && .BIS WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ017-031-032-040-043. && SCHECK/JV
Hazardous weather outlook, Aug 1, 4:25 AM MDT, 16 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 525 AM CDT FRI AUG 1 2008 NDZ001>005-009>013-018>023-025-033>037-041-042-044>048-050-051- 021030- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER- STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX- EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP TONIGHT AS A LOW PRESSURE AND ASSOCIATED WARM FRONT APPROACH. STRONG GUSTY WINDS AND HAIL WOULD BE THE PRIMARY THREATS TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE ACROSS THE STATE FROM WEST TO EAST DURING THE DAY WITH THE POTENTIAL FOR ADDITIONAL SEVERE THUNDERSTORMS AHEAD AND POSSIBLY BEHIND THE FRONT AS WELL. STRONG WINDS AND HAIL WILL CONTINUE TO BE THE PRIMARY THREATS. ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE EXTENDED PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND INTO SATURDAY IF SEVERE WEATHER DEVELOPS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE TO REPORT ANY SEVERE WEATHER. NDZ017-031-032-040-043-021030- MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN- 525 AM CDT FRI AUG 1 2008 /425 AM MDT FRI AUG 1 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT A RED FLAG WARNING HAS BEEN ISSUED FOR PORTIONS OF WESTERN AND SOUTHWESTERN NORTH DAKOTA FRIDAY AFTERNOON AND EVENING FOR STRONG SOUTHEAST WINDS AND LOW RELATIVE HUMIDITIES. AN INTENSIFYING TROUGH OVER EASTERN MONTANA WILL BRING HOT TEMPERATURES WITH HIGHS IN THE MIDDLE AND UPPER 90S ALONG WITH THE POTENTIAL FOR ISOLATED DRY THUNDERSTORMS AND GUSTY WINDS LATE THIS AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL MOVE THROUGH WESTERN AND SOUTHWESTERN NORTH DAKOTA SATURDAY MORNING. DECREASING CHANCES FOR PRECIPITATION WILL DEVELOP DURING THE DAY AS THE FRONT CONTINUES EAST. HOWEVER...A CHANCE FOR MORE SHOWERS AND THUNDERSTORMS WILL CONTINUE PERIODICALLY THROUGHOUT THE EXTENDED FORECAST PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS
In the hours before
Local storm report, Aug 1, 7:28 PM MDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 8 N MAKOTI 48.08N 101.81W
08/01/2008 M1.50 INCH WARD ND PUBLIC
RELAYED BY MEDIA
&&
VROLLERLocal storm report, Aug 1, 8:14 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
914 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 14 NW HALLIDAY 47.50N 102.55W
08/01/2008 M1.75 INCH DUNN ND TRAINED SPOTTER
NICKEL TO GOLFBALL SIZE HAIL,HAILING FOR 15 MINUTES AND
ON GOING.
&&
VROLLERLocal storm report, Aug 1, 8:18 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
918 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M0.88 INCH WARD ND BROADCAST MEDIA
HAIL AT KXMC STUDIO
&&
VROLLERLocal storm report, Aug 1, 8:22 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
922 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL MINOT 48.23N 101.30W
08/01/2008 M1.00 INCH WARD ND PUBLIC
IN VICINITY OF THE DAKOTA SQUARE MALL, RELAYED BY THE
MEDIA.
&&
VROLLERLocal storm report, Aug 1, 8:33 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
933 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM HAIL SURREY 48.24N 101.13W
08/01/2008 M0.88 INCH WARD ND PUBLIC
RELAYED BY MEDIA
&&
VROLLERLocal storm report, Aug 1, 8:37 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
937 PM CDT FRI AUG 01 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM HAIL HALLIDAY 47.35N 102.34W
08/01/2008 M1.00 INCH DUNN ND CO-OP OBSERVER
HAIL ON GOING AND HAS BEEN FOR 20 MINUTES.
&&
VROLLERThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 6:02 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie | 58 min |
| Aug 1, 6:25 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 6:49 PM MDT | Severe Thunderstorm Warning | BIS | Dunn | 56 min |
| Aug 1, 7:08 PM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Ward | 37 min |
| Aug 1, 7:40 PM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Mountrail | 50 min |
| Aug 1, 7:42 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 63 min |
| Aug 1, 7:43 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 47 min |
| Aug 1, 8:09 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 36 min |
| Aug 1, 8:23 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer | 52 min |
| Aug 1, 8:27 PM MDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 29 min |
| Aug 1, 8:28 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, McKenzie, McLean, Mountrail | 62 min |
| Aug 1, 8:44 PM MDT | Tornado Warning | BIS | Dunn, Mercer | 31 min |
| Aug 1, 9:12 PM MDT | Severe Thunderstorm Warning | BIS | Dunn, Mercer, Morton, Oliver, Stark | 48 min |
| Aug 1, 9:52 PM MDT | Severe Thunderstorm Warning | BIS | Burleigh, Mercer, Morton, Oliver | 53 min |
| Aug 2, 12:24 AM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 51 min |
| Aug 2, 12:39 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide, Williams | 51 min |
| Aug 2, 12:54 AM MDT | Severe Thunderstorm Warning | BIS | Divide, Williams | 56 min |
| Aug 2, 1:16 AM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 44 min |
| Aug 2, 1:26 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 34 min |
| Aug 2, 1:27 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Renville | 46 min |
| Aug 2, 1:40 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 35 min |
| Aug 2, 1:44 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 43 min |
| Aug 2, 1:59 AM MDT | Severe Thunderstorm Warning | BIS | Burke, Divide | 33 min |
| Aug 2, 3:05 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Mountrail, Renville, Ward | 40 min |
| Aug 2, 3:34 AM MDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Aug 2, 3:43 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 43 min |
| Aug 2, 4:45 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail | 60 min |
| Aug 2, 5:36 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Mountrail, Renville, Ward | 54 min |
| Aug 2, 5:58 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail | 62 min |
| Aug 2, 6:07 AM MDT | Severe Thunderstorm Warning | BIS | McLean | 68 min |
| Aug 2, 6:31 AM MDT | Severe Thunderstorm Warning | BIS | Renville, Ward | 59 min |
| Aug 2, 6:41 AM MDT | Severe Thunderstorm Warning | BIS | Mountrail, Renville, Ward | 64 min |
| Aug 2, 7:16 AM MDT | Severe Thunderstorm Warning | BIS | McLean, Ward | 59 min |
| Aug 2, 7:40 AM MDT | Severe Thunderstorm Warning | BIS | Ward | 35 min |
| Aug 2, 7:52 AM MDT | Severe Thunderstorm Warning | BIS | McHenry | 37 min |
| Aug 2, 8:07 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Rolette | 53 min |
| Aug 2, 8:13 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville, Ward | 62 min |
| Aug 2, 8:14 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry | 61 min |
| Aug 2, 8:17 AM MDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 58 min |
| Aug 2, 9:09 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, Renville | 66 min |
| Aug 2, 9:17 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville | 58 min |
| Aug 2, 9:22 AM MDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Renville, Ward | 6 hr |
| Aug 2, 10:01 AM MDT | Severe Thunderstorm Warning | BIS | Rolette | 26 min |
| Aug 2, 10:13 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Rolette, Ward | 62 min |
| Aug 2, 10:56 AM MDT | Flash Flood Warning | BIS | Bottineau, McHenry, Rolette | 34 min |
| Aug 2, 11:05 AM MDT | Severe Thunderstorm Warning | BIS | McHenry, Pierce, Sheridan, Wells | 55 min |
| Aug 2, 11:12 AM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Renville, Rolette, Ward | 63 min |
| Aug 2, 11:26 AM MDT | Flash Flood Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 64 min |
| Aug 2, 12:04 PM MDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Pierce, Rolette | 56 min |
| Aug 2, 12:26 PM MDT | Areal Flood Advisory | BIS | Bottineau, McHenry, Pierce, Rolette | 6 hr |
| Aug 2, 12:48 PM MDT | Severe Thunderstorm Warning | BIS | Wells | 16 min |
| Aug 2, 1:38 PM MDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman | 52 min |
Nearby
Tornado Warnings in North Dakota, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.